# SDR UIEA2018113002744

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,040 hours, 16,677 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 4702F
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG ANTI ICE VALVE WONT CLOSE AFTER SHUTDOWN.( R+R LH ENGINE ANTI ICE VALVE IAW AMM 30-21-00 OPS GOOD. )
